• Title of article

    Overpartition pairs and two classes of basic hypergeometric series

  • Author/Authors

    Jeremy Lovejoy، نويسنده , , Olivier Mallet، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2008
  • Pages
    33
  • From page
    386
  • To page
    418
  • Keywords
    Overpartitions , Overpartition pairs , Lattice paths , Successive ranks , Bailey lattice , Durfee dissection
  • Journal title
    Advances in Mathematics
  • Serial Year
    2008
  • Journal title
    Advances in Mathematics
  • Record number

    295341